| Catalog Number |
93-4400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient was implanted with the device on (b)(6) 2020.The immediate post-operative period was favorable.Increasingly troublesome pelvic pain appeared in 2023.A hysterectomy for dysmenorrhea does not improve the condition.Clinical examination revealed left and right obturator pain, and a complete removal of the sling was performed on (b)(6) 2024.Subsequent evolution was positive, with resolution of loco-regional pain.